Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Zero-cycles, splitting of projective modules and number of generators of a module


Author: M. Pavaman Murthy
Journal: Bull. Amer. Math. Soc. 19 (1988), 315-317
MSC (1985): Primary 13C10, 14C25; Secondary 18F30
MathSciNet review: 940495
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Bo] M. Boratyński, Generating ideals up to radical and systems of parameters of graded rings, J. Algebra 78 (1982), 20-24. MR 677709
  • [Fo] O. Forster, Über die Anzahl der Erzeugenden eines Ideals in einem noetherschen Ring, Math Z. 84 (1964), 80-87. MR 163932
  • [Fu] W. Fulton, Intersection theory, Springer-Verlag, 1984. MR 732620
  • [MK] N. Mohan Kumar, Some theorems on generation of ideals in affine algebras, Comment. Math. Helv. 59 (1984), 243-252. MR 749107
  • [MKM] N. Mohan Kumar and M. P. Murthy, Algebraic cycles and vector bundles over affine three-folds, Ann. of Math. (2) 116 (1982), 579-591. MR 678482
  • [L] M. Levine, Zero cycles and K-theory, preprint.
  • [Sr] V. Srinivas, Torsion 0-cycles on affine varieties in characteristic p, preprint. MR 989909
  • [Su] A. Suslin, A cancellation theorem for projective modules over algebras, Soviet Math. Dokl. 18, No. 5 (1977), 1281-1284.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 13C10, 14C25, 18F30

Retrieve articles in all journals with MSC (1985): 13C10, 14C25, 18F30


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15655-8